# SDR P9RA20050094

- Difficulty date: July 16, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223519
- Part serial: 15360
- Condition: Intermittent
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT BEGINNING OF TAKE OFF ROLL, CENTER HYDRAULIC SYSTEM PRESSURE LOW MESSAGE APPEARED ON EICAS. RETURNED TO GATE.  ASSIGNED MEL 29-31-2-01.  REMOVED AND REPLACED CENTER HYDRAULIC SYSTEM PRESSURE SWITCH IAW THE M/M. GROUND CHECKED GOOD AND CLEARED MEL.
